# SDR FDEA201206192278

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT SIDE SKIN INNER SURFACE, STA 153 - 172, HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01, FIG 101, DETAIL III.   LOCATED AND DRILLED.  INSTALLED NEW RT AFT SKIN AND ALL ATTACHING PARTS IAW SRM 51-40-02 AND DWG 311N5002.  MAJOR REPAIR.
